Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online
Ask a Urologist   »  

Are white spots on the underside of my glans and irritation in penis head due to a STD?

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 541 Questions
Hi. I had a brief sexual encounter with another male 2 days ago. I had on a condom and he briefly performed oral sex on me. The next morning, I woke up and noticed 2 white spots (don't seem to be raised), one on each of the undersides of my glans. They are both fairly round and about 1/8th inch wide. I also have a discomfort in my urethra in the head of my penis -- a stinging irritation. I'm obviously concerned about STDs, but these symptoms appeared in well under 24 hours. Could it be some type of infection?
Posted Thu, 26 Apr 2012 in Penis Problems
Answered by Dr. Rajiv goel 3 hours later

Thanks for posting your query.

"It is unlikely for you to have STD's if you had the condom on during the encounter".
However, if you had any encounter, even oral sex, without condom or the condom was torn, then it is possible to have STDs and symptoms can appear within 24 hrs of the act.

Other possibility is that you have developed fungal infection. Perhaps consulting a physician who can perform a physical examination and urine tests will help in confirming the diagnosis. You will need treatment for the same.

Hope my answer have been adequate and informative. Should you have any more concerns, I will be available for to followup.

Above answer was peer-reviewed by
Follow-up: Are white spots on the underside of my glans and irritation in penis head due to a STD? 20 hours later
I saw a local Dr. yesterday. After examining me and sharing the incident, he felt confident that it was highly unlikely that I contracted any STD. My concern was that the person who handed me the condom may have had precum on his hand (I don't know). I put the condom on and he gave me oral sex for about 10 seconds and I had him stop and I took off the condom. I then masturbated until I ejaculated. I've had similar symptoms in the past, and I know that when I get 'worried', it definitely aggrevate things. Immediately after the encounter, I was highly stressed and had a long car drive in which I drank several cups of coffee. I had no symptoms until I noticed these white spots on my glans the next morning (the Dr. said that he's positive it's not STD related; just two spots of pale skin - not raised or broken skin). Then I became very nervous and worrisome and the burning sensation in the urethra began. He attributed the intermittent burning in the tip of my penis/urethra to being aggravated (I did wash very thoroughly with some citrus soap in a hotel after the encounter) and thought it was possible I might have some mild prostatitis (which I've had in the past; and I know that worrying/guilt/angst contribute greatly). He gave me a prescription for doxycycline which he said would handle prostatitis and potentially chlamydia (although he doesn't think I have anything). I asked him if he thought it would be alright for me to have sex with my wife, and he said he really saw no need for concern. I pressed him on this several times, and he put me as ease. (At least as much as one could for someone who is hugely ashamed and guilt-ridden; this was a one-time MEGA-mistake!). Any additional input would be appreciated. Thanks.
Answered by Dr. Rajiv goel 27 minutes later

It is good that you have seen a doctor.

I would re emphasize what all he said to you during the counselling session. There is no need to fear from STD now. You would not have contracted them. As per the prescription, continue Doxycycline.

In addition, you may start Tablet Flucanazole with the advice of your doctor.

It would be good if you can avoid intercourse for the first one week as hygienic measure. Again it is not that you may have infection and possibly transmit to your wife.

Hope I answered your questions and gave you considerable reassurance.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor